Curvature-Matter Couplings in Modified Gravity: From Linear Models to Conformally Invariant Theories

AuthID
P-00W-H93
2
Author(s)
Harko, T
Tipo de Documento
Article in Press
Year published
2022
Publicado
in INTERNATIONAL JOURNAL OF MODERN PHYSICS D, ISSN: 0218-2718
Volume: 31, Número: 11
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85129070702
Wos: WOS:000848889100001
Source Identifiers
ISSN: 0218-2718
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.